Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Undecidable existential problems for addition and divisibility in algebraic number rings. II

Author: Leonard Lipshitz
Journal: Proc. Amer. Math. Soc. 64 (1977), 122-128
MSC: Primary 02E10; Secondary 02G05, 10N10
MathSciNet review: 0536659
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that for all algebraic number rings, except imaginary quadratic ones, the problem of deciding existential formulas involving only addition and the divisibility predicate is equivalent to the full diophantine problem for these rings.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 02E10, 02G05, 10N10

Retrieve articles in all journals with MSC: 02E10, 02G05, 10N10

Additional Information

PII: S 0002-9939(1977)0536659-5
Article copyright: © Copyright 1977 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia